# SDR SWAA2023031010947

- Difficulty date: February 28, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 57,101 hours, 34,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-4 MID CABIN FLOOR PANEL 231YF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] EVALUATED AND FOUND MISSING FIBERS AND MULTIPLE DENTS ON UPPER SURFACE. TAP TEST GOOD. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A; C; E-F.  VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. POTTING COMPOUND (E145043); RESIN (A162417); FABRIC (A162523).  APPLIED POTTING COMPOUND IAW SRM 53-00-50-2R-1 STEP 3 F-J. CURED AT 120 DEGREES (AAR 30347 EXP 4-30-23).  REQUEST OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS K;L;AND M. TAP TEST GOOD. OVEN B0-06 CAL DUE 4/3/23;[04] REPAIRED CABIN FLOOR PANEL 231YF UPPER SURFACE IAW B737 SRM 53-00-50-2R-1.;[05] VERIFIED STEPS 3-4
